# SDR DALA2024112711046

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N123DW
- Make and model: Airbus A321-211
- Aircraft serial: 10234
- Aircraft time: 11,669 hours, 4,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1023, EXTERIOR L2 L EPSU (13WL) AFT L FAULT ON EPSU BITE. CORRECTIVE ACTION: FOUND PIN J PUSHED ON PLUG 2916VC. RESETTED PIN AND ALL TEST PASS.OK FOR SERVICE. (LP 6095431)
